Please Help I May Be In Some Serious Trouble

5 Replies
In_trouble - September 25

Hi, my name is Lucia, and I'm new to this site. I am only fifteen years old and I think I'm pregnant. Six weeks ago I had unprotected s_x while on vacation. I was on birthcontrol, but my Depo shot had expiried the week before. Well we had s_x on the evening of the first day of my period, light as the flow was. I thought I was okay up until about two weeks ago when I had expected my period, but it never came. Then I started expiriencing nausea. And then I started eating a ton, literally. Well not wuite literally, but you get my point. My stomach is starting to get hard, and bigger. Now note, I am generally a bigger girl, and people are starting to notice the slight change. I have heartburn, I am throwing up, tired ALL the time but can't sleep when I'm supposed to ( that's when my mom tells me to get my butt to bed. ) And my sense of smell has been magnified, even the slightest hint of some scents makes me gag. And headaches are more frequent than anyone would like. It's bad. And without notice, I'm going off on people. The only sign of pregnancy I don't have tender br___ts. And normally, I have very insensitive br___ts. So I don't know. I have no means and I don't have the capabilty of buying a home pregnancy test, so how will I know for sure without taking one?

 

Grandpa Viv - September 25

The Dollar Store has cheap tests, and the school nurse has them free. Let's hope you are experiencing Depo withdrawal symptoms, but take a test anyway. Good luck!

 

Naomi98 - September 25

It's not likely that you would get pregnant from having s_x during your period. But not impossible either. I don't know much about the Depo so I don't know how that would affect things. As Grandpa Viv says, it's time to take a test - no point torturing yourself any longer. Are there any clinics in your area that will do the test for free? Good luck!

 

jennlynn - September 25

sweetie...i feel for you....a lot of places have pregnancy centers that will do your test for free and help you from there on out....without your parents being involved if thats your concern.... is there any around you? you obviously have access to internet, so google pregnancy centers and your town, see what you get....can you get to one? with a friend or boyfriend maybe? depo does crazy things to your body, but idk......i wish you the best....

 

daisy0830 - October 14

it takes up to a year or two befor your depo wears off your body. cause i was on it doctor told me this

 

austynsmommy - October 14

It took me about a year to get pregnant after that shot. Your stomach normally doesn't get hard for a couple months. It could be just the depo shot.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?